Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


NEWS
Jul 7, 2008

Hello Dr Young.

José from Portugal again to say that i got the first results afther my reintroduction on meds again. Stoped meds for 4 months and cd4 declined from 985 to 450,and viral load from undetectable to 1400000,and to 700 000,all this without the meds. iVE don tests after 1 month of the reeintroduction of meds(kaletra plus viread). After 1 month this are the results:viral load declined from 700 000 to just 1000 and cd4s climbed from 450 to 750 in just one month.I am almost 2 months ahead from my latest results,so i think that maybe i`m undetectable to viral load right now. I feel great,cd4s climbed 300 in just one month. One question dear Doc. Do you think that is safe to get back to once-daily kaletra as i was before stoppe`d meds?I forgot to ask my Doc,if i could go back to once a day kaletra.I am not resistant to any class of meds. Once again,thank you very much for your support and excelent work. Your friend,

José

Response from Dr. Young

Hello Jose,

It is very good to hear from you again and thanks for your post.

You've had an excellent response to treatment, supported by your very good decline in viral load and rising CD4.

Provided that you don't have any previous issues with drug resistance, then there should be no reason why you could not resume once-daily lopinavir/ritonavir (Kaletra). Some of my patients have experienced slightly greater side effects on once-daily, but since you tolerated this before, there's no reason why this should not work for you again.

Stay in touch and best of health to you,

BY



Previous
aspen lamzid
Next
just diagnosed

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement